# SDR ASOA20130610173

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 31,712 hours, 31,320 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4358.  RT MLG NR 3 TIRE BLEW OUT AT V1 DAMAGING OTHER ITEMS. R & R NR 3 TIRE.
